Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 3, 2011, 4:41 AM CDT for 4 counties in Wisconsin. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2011, 4:41 AM CDT (09:41 UTC)
- Expired
- Sep 3, 2011, 5:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Jefferson County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 4:55 AM CDT | TSTM WND GST 45 | 1 E Hustisford, WI | |
| Sep 3, 5:03 AM CDT | TSTM WND DMG | Jackson, WI | DAMAGE TO FARM AT HWY P AND WESTERN AVE IN JACKSON, WI. ROOF OFF SILO...DAMAGE TO 5 TO 8 TREES...HAY WAGONS MOVED OVER 20 FEET. LIMITED TO MINIMAL DAMAGE TO PROPERTIES SURROUNDING FARM. |
| Sep 3, 5:03 AM CDT | TSTM WND DMG | Richfield, WI | NUMEROUS TREES AND POWERLINES DOWN IN THE RICHFIELD AND ERIN AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 12:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
079
WUUS53 KMKX 030941
SVRMKX
WIC027-055-131-133-031030-
/O.NEW.KMKX.SV.W.0127.110903T0941Z-110903T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 AM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 530 AM CDT
* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF HUSTISFORD TO
7 MILES NORTHWEST OF DOUSMAN...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OKAUCHEE LAKE AND DELAFIELD AROUND 450 AM CDT.
HARTFORD AND HARTLAND AROUND 455 AM CDT.
SLINGER AND SUSSEX AROUND 505 AM CDT.
WEST BEND AND JACKSON AROUND 510 AM CDT.
NEWBURG AROUND 520 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONTEREY...ASHIPPUN...OCONOMOWOC...LAC LA BELLE...RUBICON...STONE
BANK...MAPLETON...OCONOMOWOC LAKE...NASHOTAH AND NORTH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4337 8805 4336 8806 4314 8807 4301 8862
4337 8863 4350 8804
TIME...MOT...LOC 0940Z 254DEG 37KT 4325 8859 4307 8856
WIND...HAIL 60MPH 1.00IN
$$
REM4 follow-up statements
319
WWUS53 KMKX 030955
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 AM CDT SAT SEP 3 2011
WIC055-031004-
/O.CAN.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
JEFFERSON WI-
455 AM CDT SAT SEP 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PRODUCED THE DAMAGING WINDS HAVE MOVED OUT
OF THE WARNED AREA.
LAT...LON 4337 8805 4336 8806 4314 8807 4303 8854
4319 8854 4320 8857 4338 8859 4350 8804
TIME...MOT...LOC 0954Z 254DEG 37KT 4332 8833 4312 8822
$$
WIC027-131-133-031030-
/O.CON.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
DODGE WI-WAUKESHA WI-WASHINGTON WI-
455 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHERN WAUKESHA AND SOUTHEASTERN DODGE COUNTIES UNTIL 530 AM CDT...
AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HARTFORD TO PEWAUKEE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MENOMONEE FALLS AND LANNON AROUND 500 AM CDT.
WEST BEND AND JACKSON AROUND 505 AM CDT.
WEST BEND AIRPORT AROUND 510 AM CDT.
NEWBURG AROUND 515 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE RICHFIELD...
HUBERTUS...BEAR VALLEY AND GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO URBAN AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4337 8805 4336 8806 4314 8807 4303 8854
4319 8854 4320 8857 4338 8859 4350 8804
TIME...MOT...LOC 0954Z 254DEG 37KT 4332 8833 4312 8822
WIND...HAIL 60MPH 0.75IN
$$
HENTZ163
WWUS53 KMKX 031011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 AM CDT SAT SEP 3 2011
WIC027-031021-
/O.CAN.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
DODGE WI-
511 AM CDT SAT SEP 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE DAMAGING WINDS HAVE MOVED OUT
OF THE WARNED AREA.
LAT...LON 4338 8805 4336 8806 4314 8807 4307 8839
4340 8840 4350 8804
TIME...MOT...LOC 1011Z 254DEG 37KT 4337 8810 4315 8800
$$
WIC131-133-031030-
/O.CON.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
WAUKESHA WI-WASHINGTON WI-
511 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON AND
NORTHEASTERN WAUKESHA COUNTIES UNTIL 530 AM CDT...
AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JACKSON TO MILWAUKEE TIMMERMAN AIRPORT...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO URBAN AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4338 8805 4336 8806 4314 8807 4307 8839
4340 8840 4350 8804
TIME...MOT...LOC 1011Z 254DEG 37KT 4337 8810 4315 8800
WIND...HAIL 60MPH 0.75IN
$$
HENTZ380
WWUS53 KMKX 031019
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 AM CDT SAT SEP 3 2011
WIC131-133-031030-
/O.CON.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
WAUKESHA WI-WASHINGTON WI-
519 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON AND NORTHEASTERN WAUKESHA COUNTIES UNTIL 530 AM CDT...
AT 516 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEWBURG TO BUTLER...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO URBAN AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4338 8805 4336 8806 4314 8807 4310 8824
4341 8828 4350 8804
TIME...MOT...LOC 1019Z 254DEG 37KT 4340 8803 4316 8802
WIND...HAIL 60MPH 0.75IN
$$
HENTZ018
WWUS53 KMKX 031024
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 AM CDT SAT SEP 3 2011
WIC131-133-031033-
/O.EXP.KMKX.SV.W.0127.000000T0000Z-110903T1030Z/
WAUKESHA WI-WASHINGTON WI-
524 AM CDT SAT SEP 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND
NORTHEASTERN WAUKESHA COUNTIES WILL EXPIRE AT 530 AM CDT...
THE LINE OF STORMS WHICH PRODUCED THE HIGH WINDS HAVE MOVED OUT OF
THE WARNED AREA. HOWEVER LINGERING THUNDERSTORMS WITH SOME HEAVY
RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4338 8805 4336 8806 4314 8807 4310 8824
4341 8828 4350 8804
TIME...MOT...LOC 1023Z 254DEG 37KT 4341 8797 4317 8797
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:33 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 3, 2:33 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 233 AM CDT SAT SEP 3 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH SURFACE BOUNDARY FROM EASTERN IOWA ACROSS NORTHERN ILLINOIS EARLY THIS MORNING EXPECTED TO PUSH NORTH AS SURFACE LOW NEAR LAKE WINNIPEG MOVES EAST TO NEAR LAKE SUPERIOR THIS EVENING. FRONT IS RATHER DIFFUSE WITH A DOUBLE STRUCTURE AND MAIN INSTABILITY REMAINING SOUTH ALONG BOUNDARY THAT SHOULD SAG SOUTH AND EXTEND ACROSS WEST CENTRAL ILLINOIS TO NORTHERN INDIANA THIS EVENING. EARLY MORNING THUNDERSTORMS AIDED BY A WEAK TO MODERATE SOUTHWEST 850 MB JET ACROSS IOWA PUSHING TOWARD SOUTHWEST WISCONSIN ALONG WITH UPPER DIVERGENCE ASSOCIATED WITH A RIGHT ENTRANCE REGION OF A 70 KNOT UPPER JET ACROSS NORTHERN WISCONSIN. THE UPPER JET LIFTS NORTHEAST LATER THIS MORNING BUT UPPER DIVERGENCE INCREASES AGAIN BY AFTERNOON AS UPPER TROUGH PUSHES TOWARD THE UPPER GREAT LAKES. HIGH DEW POINTS IN THE LOWER 70S WILL REMAIN POOLED ACROSS SOUTHERN WISCONSIN INTO THE EARLY EVENING ALONG WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES. THEREFORE HEAVY RAIN IS A POSSIBILITY. LOCAL 4 KM WRF OFF LAPS BRINGS THE STRONG IOWA MCS ACROSS SOUTHERN WISCONSIN THROUGH 14Z THEN LINGERING SCATTERED SHOWERS. 03Z HRRR IS SIMILAR BUT IS NOT AS STRONG WITH THE STORMS. AFTER THAT THE GENERAL TREND OF THE NAM APPEARS REASONABLE. BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING THEN AGAIN THIS AFTERNOON INTO THE EARLY EVENING. PRIMARY THREAT WILL BE WIND DAMAGE. .SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH A GOOD AMOUNT OF DRY AIR WILL WORK INTO THE AREA BY SUNDAY MORNING BEHIND THE DEPARTING WAVE AND SURFACE FRONT...WITH PRECIPITABLE WATER VALUES FALLING DOWN TO AROUND 1/2 INCH. SHOULD BE DRY THROUGH THE DAY WITH COOLER HIGHS STRUGGLING TO AROUND 70. A REINFORCING SHOT OF DRIER AND COOLER AIR WILL PUSH INTO THE AREA SUNDAY NIGHT INTO MONDAY AS THE MAIN TROUGH AXIS MOVES THROUGH AND HIGH PRESSURE SLIDES IN. WILL BE A COOL LABOR DAY...WITH TEMPS STARTING IN IN THE MID TO UPPER 40S AWAY FROM THE LAKE...WITH LOW 50S NEAR THE LAKE. MODELS HAVE TRENDED A BIT COOLER OVER THE LAST 24 HOURS...SO NUDGED HIGHS DOWN A COUPLE DEGREES. MAY EVEN END UP BEING COOLER WITH HIGHS ONLY IN THE LOW 60S IF CURRENT MODEL 925 MB TEMPS OF 9-10C VERIFY. WILL DEFINITELY BE A STARK CONTRAST TO THE 90 DEGREE WEATHER FROM THE LAST TWO DAYS...ESPECIALLY WITH SOME CLOUDS POSSIBLE AND A NORTHERLY BREEZE. HIGH PRESSURE IS THEN EXPECTED TO HOLD PRETTY WELL THROUGH MUCH OF THE REMAINDER OF THE WEEK. SKIES SHOULD BE MOSTLY CLEAR...WITH TEMPERATURES SLOWLY MODERATING TO AROUND NORMAL BY THURSDAY OR FRIDAY. THE ONLY POSSIBLE HICCUP TO THE CURRENT EXPECTED WEATHER WOULD BE THE REMNANT CIRCULATION OF TROPICAL STORM LEE. MODELS ARE NOT IN GREAT AGREEMENT WITH THIS SYSTEM...BUT THE LATEST ECMWF DOES SUGGEST A FEW SHOWERS POSSIBLE FRIDAY AS THE LOW MEANDERS BACK WESTWARD. TOO MUCH UNCERTAINTY AT THIS POINT TO ADD POPS...BUT SOMETHING TO WATCH DOWN THE ROAD. && .AVIATION... AREAS OF IFR/LIFR IN FOG/STRATUS ESPECIALLY OVER SOUTH CENTRAL WISCONSIN EARLY THIS MORNING...ALTHOUGH SOME IFR IN FOG ALSO EXPECTED SOUTHEAST. MVFR/IFR ALSO EXPECTED IN AREAS OF SHOWERS/THUNDERSTORMS. && .MARINE... MAINLY LIGHT WINDS TODAY AND TONIGHT UNTIL A COLD FRONT BRINGS INCREASING NORTHWEST/NORTH WINDS LATE TONIGHT. PERIODS OF SHOWERS/THUNDERSTORMS EXPECTED. BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED TO CONTINUE SUNDAY AND SUNDAY NIGHT. THESE WINDS AND RESULTANT WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SUNDAY THROUGH FRIDAY...DDV/07 TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Sep 3, 3:28 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT SAT SEP 3 2011 WIZ046-047-051-052-056>060-062>072-040830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO THIS EVENING UNTIL A COLD FRONT EXITS SOUTHEAST WISCONSIN. THE PRIMARY THREAT WILL BE DAMAGING WINDS. SOME STORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN ON SATURDAY. LMZ643>646-040830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY THROUGH TUESDAY. BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED SUNDAY THROUGH MONDAY...IN THE WAKE OF A STRONG COLD FRONT. THE SUBSEQUENT HIGH WAVES ARE POSSIBLE DURING THIS TIME...AND INTO TUESDAY BEFORE SUBSIDING. THE HIGHER WAVES WILL BRING AN INCREASING RISK OF RIP CURRENTS. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 3, 1:47 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 147 AM CDT SAT SEP 3 2011 WIZ056-062-067-030745- IOWA-LAFAYETTE-SAUK- 147 AM CDT SAT SEP 3 2011 ...STRONG THUNDERSTORMS MOVING TOWARD IOWA AND LAFAYETTE COUNTIES... AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF DODGEVILLE TO 44 MILES WEST OF DARLINGTON...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLACKHAWK LAKE RECREATION AREA BY 215 AM CDT... LONE ROCK AIRPORT AND BELMONT BY 225 AM CDT... MINERAL POINT AIRPORT AND BENTON BY 230 AM CDT... GOVERNOR DODGE STATE PARK AND SPRING GREEN BY 235 AM CDT... DARLINGTON BY 245 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. REM
Local storm report, Sep 3, 3:53 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM HAIL 2 E PAOLI 42.93N 89.48W
09/03/2011 M0.75 INCH DANE WI TRAINED SPOTTER
&&
HENTZLocal storm report, Sep 3, 4:02 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM FLOOD NW OREGON 42.93N 89.38W
09/03/2011 DANE WI STORM CHASER
OVER THE CURB FLOODING. SMALL BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:12 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM TSTM WND GST MCFARLAND 43.02N 89.29W
09/03/2011 E60 MPH DANE WI TRAINED SPOTTER
SMALL TO MEDIUM SIZED BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM TSTM WND DMG S COTTAGE GROVE 43.08N 89.20W
09/03/2011 DANE WI TRAINED SPOTTER
TREE BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:36 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM TSTM WND GST WATERTOWN 43.19N 88.72W
09/03/2011 M59 MPH JEFFERSON WI AWOS
&&
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 1:58 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 47 min |
| Sep 3, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 29 min |
| Sep 3, 3:15 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 45 min |
| Sep 3, 3:39 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 66 min |
| Sep 3, 4:17 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 28 min |
| Sep 3, 4:51 AM CDT | Special Marine Warning | MKX | 114 min | |
| Sep 3, 5:00 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 46 min |
| Sep 3, 5:08 AM CDT | Special Marine Warning | MKX | 99 min | |
| Sep 3, 10:11 AM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Sep 3, 2:58 PM CDT | Small Craft Advisory | MKX | 3 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.